# SDR AALA202009159016

- Difficulty date: September 11, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 60,577 hours, 29,484 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: ABS162928A0
- Condition: Defective
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK PUMP 1 LOW PRESSURE INDICATION.  SUPPLEMENTAL REPORT: REPLACED CENTER PUMP GFI 69QA CONTACTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER ESPM 20-46-50, AMM 28-18-00-710-801-A.
